# SDR A6WA201140795

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 20,653 hours, 19,675 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD ANTI SKID MESSAGE AT WEIGHT OFF WHEELS.  UPON GEAR UP SELECTION, RECEIVED PARK BRAKE SHUTOFF VALVE MESSAGE AND GEAR DISAGREE RT AFTER SELECTION.  INDICATED RT GEAR DOWN.  ALL MESSAGES CLEARED WITHIN 20 SECONDS.  ADJUSTED RT MLG DOWNLOCK SENSORS "S33, S17" IAW AMM 32-16-05 PROX SYS TEST AND GEAR SWINGS CHECKED GOOD.
